DOUBLE-LEPTON POLARIZATION ASYMMETRIES IN B -> K(1)l(+)l(-) DECAY IN UNIVERSAL EXTRA DIMENSION


Creative Commons License

Sirvanli B. B.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.27, no.8, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2012
  • Doi Number: 10.1142/s0217751x12500364
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

The double-lepton polarization asymmetries for the exclusive B -> K(1)l(+)l(-) transition is studied in the universal extra dimension. It is shown that most of the double-lepton polarization asymmetries are sensitive to the model parameters. Any experimental measurements on double-lepton polarizations and their comparison with theoretical results can give valuable information on the physics beyond the standard model.